# SDR SWIA200820024

- Difficulty date: August 16, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 26,273 hours, 38,099 cycles
- System (JASC): 3080 · Ice Detection
- Part: Sensor
- Condition: Burned
- Location: Ice Protection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICE PROTECTION CURRENT SENSOR ASSEMBLY CHARRED AND DETERIORATED.  C-CHECK, REPLACED LEFT ICE PROTECTION CURRENT SENSOR.
